# SDR SWIA201230003

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 22,390 hours, 18,736 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WILL NOT GO UP AFTER SELECTING GEAR HANDLE TO THE UP POSITION.  (FLT 5603)  REPLACED NLG PRIORITY VALVE AND THE NLG SELECTOR VALVE IN REF TO AMM.  PART OFF:  4622 S/N OFF: 1690A  PART OFF: 750006000 S/N OFF: 1827.
